Stable Quasiorderings on Some Permutable Inverse Monoids
Abstract
Let G be an arbitrary group of bijections on a finite set. By I(G), we denote the set of all injections each of which is included in a bijection from G. The set I(G) forms an inverse monoid with respect to the ordinary operation of composition of binary relations. We study different properties of the semi-group I(G). In particular, we establish necessary and sufficient conditions for the inverse monoid I(G) to be permutable (i.e., ξ ○ φ = φ ○ ξ for any pair of congruences on I(G)). In this case, we describe the structure of each congruence on I(G). We also describe the stable orderings on I(A n ), where A n is an alternating group.Downloads
Published
25.04.2014
Issue
Section
Research articles
How to Cite
Derech, V. D. “Stable Quasiorderings on Some Permutable Inverse Monoids”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 4, Apr. 2014, pp. 445–457, https://umj.imath.kiev.ua/index.php/umj/article/view/2147.